# SDR UPS97423798

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Crew Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OVER CREW ESCAPE DOOR IS LOOSE, NEEDS TO BE FIXED AND ENSURE OPERATION.  EXIT LIGHT ASSY AT UPPER DECK CREW DOOR REPLACED ON NR ITEM NR 20 LIGHT INOPERATIVE.  FOUND GROUNDING STUD GD7664-DC NOT A GOOD GROUND REMOVED STUD, CLEANED STUD AND STRUCTURE SURFACE AND REINSTALLED STUD.  EXIT LIGHT OPS CK OK.
